U.S. doctors online nowAsk doctors free
ZA
A 37-year-old female asked:

Suffered with nausea,tummy pain&tummy burning on 22 may. on 1 june-saw the doc&got azithromycin&nexomep for stomach lining inflammation. burning stopped.got zithromax on 17 june.23 june-augmentin for h pylori.still nauseus today.not sure why?

1 doctor answer1 doctor weighed in
Dr. Abdulsatar Aboobaker
A Verified Doctoranswered
A US doctor answeredLearn more
Gastritis: Augmabtin can be used as part of the treatment of H.Pylori, your nausea could be due to medication or even a gastritis There are many causes of nausea Please consult with your doctor if nausea does not stop after you have had your coarse of medication prescribed,to investigate.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 1, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.